# SDR AALA201512169004

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 9,129 hours, 3,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3453
- Condition: Low Pressure
- Location: R3 Door Slide
- Part time: 9,129 hours, 3,814 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR BOTTLE PRESSURE LOW.  REPLACED THE SLIDE INFLATION RESERVOIR IAW AMM 25-62-49-400-001A & 25-62-49-000-001A.
